# SDR FDEA201603020758

- Difficulty date: March 2, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 75,451 hours, 27,413 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bolt
- Condition: Loose
- Location: Rudder Sys
- Component: Housing, Boeing
- Component part number: 930874Y0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD E & E COMPARTMENT, RT FWD RUDDER CONTROL QUADRANT LOWER MOUNT, THREE BOLTS PARTIAL INSTALLED FOUND DURING RUDDER SYS RIGGING.  R & R IAW AMM 27-21-05 REV 114. R/H FWD RUDDER CONTROL QUADRANT BOTTOM BEARING HOUSING R & R IAW AMM 27-21-05 REV 114.  RUDDER CABLE RA AND RB AT BS 580 - 600, DISCONNECTED & RECONNECTED AFTER RECTIFICATION IAW AMM 20-10-03 REV 114.  CABLE ADJUSTMENT & OPERATION CHECK CARRIED OUT IAW AMM 27-21-00 REV 114, FOUND GOOD.  REPAIR CLASSIFIED AS MINOR.
